# SDR AALA20100818TUL09

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 57,023 hours, 29,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rivet
- Condition: Missing
- Location: Shear Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING AT SHEAR TIE AFT SIDE OF STATION 1437 AFT OF LONGERON 2 RIGHT.  INSTALLED REPAIR FASTENER PER SRM 53-05-00 FIGURE 99.
